# SDR FDEA201105071777

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Bs 1450-1470 S28
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING STRINGER REPAIRS AT STA 1450-1470, STR 28L REQUIRES REPLACEMENT DUE TO NOT BEING INSTALLED IAW APPROVED DATA.  REMOVED AND REPLACED EXISTING STRINGER REPAIRS, BS 1450-1479, S28L, PER SRM 53-00-  03, REPAIR NR 2, DETAIL 1. FABRICATED HAT SECTION, 2EA., FILLER, ON TRAVELER# T11/880107,   T11/880960, T11/880108. PART MARKED PER GMM 7-0-1001. CAT. "A" MAJOR REPAIR.
